Aa
A
A
Close
2065212 tn?1334588506
Start of Day 3....ER visit...
This is why I will NEVER jump on the pill wagon again.  

Woke up at 4...continuous vomiting for 5 hours until we finally went to the ER.  Had to have me on cardiac watch because my beats per minute were fluctuating from 45 to 38.  Still vomited for about 2 more hours until they had to give me a 2nd IV with liquids and anti nausea medication and some other med.....knocked me out whatever it was.

I'm home now. I have sublingual pills for nausea and feeling absolutely crappy.  Yesterday I really thought Day 3 was gonna be cool.....even though I expected a little roughness, but nothing like this.  This is a withdrawal that I will remember forever. It scared my family senseless and that is not what I'm here on this earth to do.

I don't mean to post this to scare anyone....just to let others know where it can lead.  This is only after just under 2 months of Tramadol use...heavily at the end.  I'm going to go take a anti nausea pill and lay down and zone out on Netflix and drink some water and gatorade.

I'm wishing all of you the best!  Much love to all....
Cancel
8 Answers
Page 1 of 1
4149717 tn?1389507161
So sorry your had a rough night!! Wow! But it sounds like you did the right thing by going to the ER! a heart rate of 38-45 BPM is pretty slow!

I know you feel horrible right now but stay strong! COming off trams is not an easy thing but your 3 days in and a few more days the worst will be over and you can put all this behind you!

Keep yourself hydrated and rest!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4753943 tn?1359938169
Oh wow that sounds rough...glad you're doing better And continuing to get through it...it's really inspiring. Good luck, feel better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2065212 tn?1334588506
I do feel much better than I did this morning.  After going through this stuff....the rest of this is gonna be easy peasy.  I have to be well for me, my friends and especially my family.   Actually, my mom is moving up in our neighborhood next week....right behind us to be exact...and I'm sooo excited!  She's so happy too......That she can be right here when I need someone to go to instead of going to someTHING  She is one of my biggest supporters.  My goal is to be feeling good EN'OUGH to help a little bit this weekend and be in full moving mode by next week!  

I haven't expressed it enough before, but this place is a blessing.  I wish I would have remembered it when I started using again.  *knocks self on head*    You all are wonderful and amazing people and reading everyone's stories  is inspiring.  We are all in this world together and it's great to REALLY see that expressed here!  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4341997 tn?1380655144
Sorry you went thru this!  so glad you are feeling a bit better now.....just hang in there.....the bad days will be behind you soon!  good luck!  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Detox is such a terrible time and everyone is unique...unfortunately vomiting is your "thing". Just keep nursing yourself the best you can and remember your words " this is not what I'm here on this earth to do". You are here to take care of your family and be the best you can for them because they need you terribly...but you can't do that until you take care of yourself. Be strong and give your true self back to your family...good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4204073 tn?1361835076
I had one nasty withdraw like this one you had, although I didn't go to the ER, just toughed it out for 3 days.   I couldn't even keep fluids down.   I swore all the way through it that I would never touch a pill again.   Sadly, I did.  I was fortunate enough to never have to endure a wd like that one again.   Just my testimony about how each time can be so different.   Glad you are feeling better now.   Just hang in there!!  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
470217 tn?1360568961
Dehydration is scary--I'm glad you went to the ER! Sorry you're having such a rough time. Did you go CT???
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Tramadol is such a scary drug - it is good to see you point out how short of time you used it and still have had such a rough w/d.  I think it is SO good to get this information out there to others that have no idea how dangerous this little pill really is.

Hopefully you are rounding the w/d symptom corner; it should get better from here on (sometimes slowly, but it WILL get better!).  Live every minute, hour at a time and just do what you need to keep comfortable and ride out the storm . . . you can do it; and it is SO worth it!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources